MathSciNet Relay Station
MathSciNet bibliographic data
MR1216438 (94e:11050) 11F46 (11F60)
Salvati Manni, Riccardo; Top, Jaap Cusp forms of weight $2$ for the group $\Gamma\sb 2(4,8)$. Amer. J. Math. 115 (1993), no. 2, 455–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement